oalib
Search Results: 1 - 10 of 100 matches for " "
All listed articles are free for downloading (OA Articles)
Page 1 /100
Display every page Item
The evaluation of Tornheim double sums. Part2  [PDF]
Olivier Espinosa,Victor H. Moll
Mathematics , 2008,
Abstract: We provide an explicit formula for the Tornheim double series T(a,0,c) in terms of an integral involving the Hurwitz zeta function. For integer values of the parameters, a=m, c=n, we show that in the most interesting case of even weight N:=m+n the Tornheim sum T(m,0,n) can be expressed in terms of zeta values and the family of integrals % \int_0^1 loggamma(q) B_{k}(q) Cl_{j+1} (2 \pi q) dq, % with k+j = N, where B_{k}(q) is a Bernoulli polynomial and \Cl_{j+1}(x) is a Clausen function.
On generalized harmonic numbers, Tornheim double series and linear Euler sums  [PDF]
Kunle Adegoke
Mathematics , 2015,
Abstract: In this paper, direct links between generalized harmonic numbers, linear Euler sums and Tornheim double series are established in a more perspicuous manner than is found in existing literature. The high point of the paper is the discovery of certain combinations of Euler sums that are reducible to Riemann zeta values.
Signed q-Analogs of Tornheim's Double Series  [PDF]
Xia Zhou,Tianxin Cai,David M. Bradley
Mathematics , 2007, DOI: 10.1090/S0002-9939-08-09208-3
Abstract: We introduce signed q-analogs of Tornheim's double series, and evaluate them in terms of double q-Euler sums. As a consequence, we provide explicit evaluations of signed and unsigned Tornheim double series, and correct some mistakes in the literature.
Simple proof of the functional relation for the Lerch type Tornheim double zeta function  [PDF]
Takashi Nakamura
Mathematics , 2010,
Abstract: In this paper, we give a simple proof of the functional relation for the Lerch type Tornheim double zeta function. By using it, we obtain simple proofs of some explicit evaluation formulas for double $L$-values.
On functional relations for the alternating analogues of Tornheim's double zeta function  [PDF]
Zhonghua Li
Mathematics , 2010,
Abstract: We give new proofs of two functional relations for the alternating analogues of Tornheim's double zeta function. Using the functional relations, we give new proofs of some evaluation formulas found by H. Tsumura for these alternating series.
A Note on Colored Tornheim's Double Series  [PDF]
Jianqiang Zhao
Mathematics , 2009,
Abstract: In this short note, we provide an explicit formula to compute every colored double Tornheim's series by using double polylogarithm values at roots of unity. When the colors are given by $\pm 1$ our formula is different from that of Tsumura [On alternating analogues of Tornheim's double series II, Ramanujan J. 18 (2009), 81-90] even though numerical data confirm both are correct in almost all the cases. This agreement can also be checked rigorously by using regularized double shuffle relations of the alternating double zeta values in weights less than eight.
On Mordell-Tornheim sums and multiple zeta values  [PDF]
David M. Bradley,Xia Zhou
Mathematics , 2012,
Abstract: We prove that any Mordell-Tornheim sum with positive integer arguments can be expressed as a rational linear combination of multiple zeta values of the same weight and depth. By a result of Tsumura, it follows that any Mordell-Tornheim sum with weight and depth of opposite parity can be expressed as a rational linear combination of products of multiple zeta values of lower depth.
Reducibility of Signed Cyclic Sums of Mordell-Tornheim Zeta and L-Values  [PDF]
Jianqiang Zhao,Xia Zhou
Mathematics , 2009,
Abstract: In this paper, we shall show that certain signed cyclic sums of Mordell-Tornheim L-values are rational linear combinations of products of multiple L-values of lower depths (i.e., reducible). This simultaneously generalizes some results of Subbarao and Sitaramachandrarao, and Matsumoto et al. As a direct corollary, we can prove that for any integer k>2 and positive integer n, the Mordell-Tornheim sums zeta_\MT(\{n\}_k) is reducible.
A functional relation for Tornheim's double zeta functions  [PDF]
Kazuhiro Onodera
Mathematics , 2012,
Abstract: In this paper, we generalize the partial fraction decomposition which is fundamental in the theory of multiple zeta values, and prove a relation between Tornheim's double zeta functions of three complex variables. As applications, we give new integral representations of several zeta functions, an extension of the parity result to the whole domain of convergence, concrete expressions of Tornheim's double zeta function at non-positive integers and some results for the behavior of a certain Witten's zeta function at each integer. As an appendix, we show a functional equation for Euler's double zeta function.
On Evaluation of Nonlinear Exponential Sums  [PDF]
N. A. Carella
Mathematics , 2005,
Abstract: This paper provides a technique for evaluating some nonlinear Gaussian sums in closed forms. The evaluation is obtained from the known values of simpler exponential sums.
Page 1 /100
Display every page Item


Home
Copyright © 2008-2017 Open Access Library. All rights reserved.